International Journal of Modern Nonlinear Theory and Application

Vol.6 No.1(2017), Paper ID 73372, 10 pages

DOI:10.4236/ijmnta.2017.61001

 

Feedback Chaotic Synchronization with Disturbances

 

Mingjun Wang, Wanbo Yu, Jing Zhao

 

School of Information Engineering, Dalian University, Dalian, China
School of Information Engineering, Dalian University, Dalian, China
School of Information Engineering, Dalian University, Dalian, China

 

Copyright © 2017 Mingjun Wang, Wanbo Yu, Jing Zhao et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Wang, M. , Yu, W. and Zhao, J. (2017) Feedback Chaotic Synchronization with Disturbances. International Journal of Modern Nonlinear Theory and Application, 6, 1-10. doi: 10.4236/ijmnta.2017.61001.

Copyright © 2021 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.